# SDR RYNA2011051300013

- Difficulty date: May 13, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 61,986 hours, 13,424 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Adjust
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO NGF FLAPS LOCKED AT 20 DEGREES WITH FLAP HANDLE AT POSITION 30.  PERFORMED FSEU BITE IAW FIM 27-51-00, FIG 104, STEP 4.  NO FAULTS FOUND.  PERFORMED T/E FLAP ADJUSTMENT AND TEST IAW AMM 27-51-00, PAGE 501.  RAN FLAPS WITH HYDRAULICS AND ELECTRICALLY.  NO FAULTS NOTED.  AIRCRAFT OK FOR SERVICE.
